Alert archive / Alabama / Small Craft Advisories in 2016

Small Craft Advisory 12, NWS Mobile, AL

February 3, 2016

NWS Mobile, AL issued this small craft advisory at Feb 3, 2016, 3:22 PM CST. It took effect at Feb 3, 2016, 6:00 PM CST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2016, 3:22 PM CST (21:22 UTC)
In effect from
Feb 3, 2016, 6:00 PM CST
Expired
Feb 5, 2016, 12:00 PM CST
In force
42 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

805 
WHUS74 KMOB 032122
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
322 PM CST WED FEB 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FOR MOST OF AREA UNTIL FRIDAY
MORNING...

.OFFSHORE WINDS BECOME STRONG TONIGHT ALONG WITH BUILDING SEAS...THEN
GRADUALLY SUBSIDE ON FRIDAY.

GMZ650-655-040530-
/O.NEW.KMOB.SC.Y.0012.160204T0000Z-160205T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
322 PM CST WED FEB 3 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WINDS...INCREASING TO AROUND 20 KNOTS.

* WAVES/SEAS...BUILDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33
KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>632-040530-
/O.NEW.KMOB.SC.Y.0012.160204T0000Z-160205T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
322 PM CST WED FEB 3 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. 

* WINDS...INCREASING TO AROUND 20 KNOTS.

* WAVES/SEAS...BAYS AND INLAND WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33
KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-040530-
/O.NEW.KMOB.SC.Y.0012.160204T0000Z-160205T1800Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
322 PM CST WED FEB 3 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST FRIDAY. 

* WINDS...INCREASING TO AROUND 20 KNOTS.

* WAVES/SEAS...BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
020 
WHUS74 KMOB 040505
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1105 PM CST WED FEB 3 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF
ALABAMA AND THE WESTERN FLORIDA PANHANDLE OUT TO 60 NM INCLUDING MOBILE
BAY AND THE MISSISSIPPI SOUND THROUGH FRIDAY MORNING ...

.OFFSHORE WINDS STRENGTHEN AND SEAS BUILD THEN GRADUALLY SUBSIDE ON
FRIDAY.

GMZ650-655-041315-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1105 PM CST WED FEB 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...NORTHERLY WINDS AROUND 20 KNOTS.

* WAVES/SEAS...BUILDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>632-041315-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
1105 PM CST WED FEB 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS...NORTHERLY WINDS AROUND 20 KNOTS.

* WAVES/SEAS...BAYS AND INLAND WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-041315-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1800Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1105 PM CST WED FEB 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

* WINDS...NORTHERLY WINDS AROUND 20 KNOTS.
 
* WAVES/SEAS...BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
068 
WHUS74 KMOB 041254
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
654 AM CST THU FEB 4 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE OUT TO 60 NM
INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND...

.OFFSHORE WINDS STRENGTHEN AND SEAS BUILD TODAY AND TONIGHT THEN
GRADUALLY SUBSIDE ON FRIDAY.

GMZ650-655-042100-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
654 AM CST THU FEB 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...NORTHERLY WINDS INCREASING TO AROUND 20 TO 25 KNOTS.

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>632-042100-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
654 AM CST THU FEB 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS...NORTHERLY WINDS INCREASING TO NEAR 20 KNOTS AND GUSTY.

* WAVES/SEAS...BAYS AND INLAND WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-042100-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1800Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
654 AM CST THU FEB 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

* WINDS...NORTHERLY WINDS INCREASING TO AROUND 25 KNOTS.

* WAVES/SEAS...BUILDING TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
177 
WHUS74 KMOB 041944 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
144 PM CST THU FEB 4 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE OUT TO 60 NM
INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF 
PASCAGOULA...

.NORTHERLY WINDS AND SEAS WILL REBUILD LATER TODAY AND TONIGHT THEN
GRADUALLY SUBSIDE ON FRIDAY.

GMZ650-655-050600-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
144 PM CST THU FEB 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...NORTHERLY WINDS INCREASING TO 20 TO 25 KNOTS.

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>632-050600-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
144 PM CST THU FEB 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS...NORTHERLY WINDS INCREASING TO 20 KNOTS AND GUSTY.

* WAVES/SEAS...BAYS AND INLAND WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-050600-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1800Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
144 PM CST THU FEB 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

* WINDS...NORTHERLY WINDS AROUND 25 KNOTS.

* WAVES/SEAS...BUILDING TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
633 
WHUS74 KMOB 050552
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1152 PM CST THU FEB 4 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE OUT TO 60 NM
INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF
PASCAGOULA THROUGH FRIDAY MORNING...

.STRONG NORTHERLY FLOW WITH BUILDING SEAS WILL PERSIST TONIGHT INTO
FRIDAY MORNING AS HIGH PRESSURE BUILDS INTO THE LOWER MISSISSIPPI
VALLEY AND NORTHERN GULF OF MEXICO.

GMZ650-655-051400-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1152 PM CST THU FEB 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS...NORTHERLY WINDS TO 20 TO 25 KNOTS WITH A FEW GUSTS TO
  AROUND 30 KNOTS.

* WAVES/SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>632-051200-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
1152 PM CST THU FEB 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS...NORTHERLY WINDS AROUND 20 KNOTS WITH A FEW HIGHER GUSTS.

* WAVES/SEAS...BAYS AND INLAND WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-051400-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1800Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1152 PM CST THU FEB 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

* WINDS...NORTHERLY WINDS AROUND 25 KNOTS WITH A FEW GUSTS AROUND 30
  KNOTS.

* WAVES/SEAS...BUILDING TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
176 
WHUS74 KMOB 050922
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
322 AM CST FRI FEB 5 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE OUT TO 60 NM
INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA
THROUGH FRIDAY MORNING...

.STRONG NORTHERLY FLOW WITH BUILDING SEAS WILL INTO EARLY THIS 
MORNING AS HIGH PRESSURE BUILDS INTO THE LOWER MISSISSIPPI VALLEY
AND NORTHERN GULF OF MEXICO.

GMZ650-655-051500-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
322 AM CST FRI FEB 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WINDS...NORTHERLY WINDS TO 20 TO 25 KNOTS WITH A FEW GUSTS TO 
  AROUND 30 KNOTS. 

* WAVES/SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>632-051200-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
322 AM CST FRI FEB 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* WINDS...NORTHERLY WINDS AROUND 20 KNOTS WITH A FEW HIGHER 
  GUSTS.

* WAVES/SEAS...BAYS AND INLAND WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-051730-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1800Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
322 AM CST FRI FEB 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...NORTHERLY WINDS AROUND 25 KNOTS WITH A FEW GUSTS 
  AROUND 30 KNOTS. 

* WAVES/SEAS...BUILDING TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
990 
WHUS74 KMOB 051214
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
614 AM CST FRI FEB 5 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE OUT TO 60 NM
INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA
THROUGH FRIDAY MORNING...

.STRONG NORTHERLY FLOW WITH BUILDING SEAS WILL INTO EARLY THIS
MORNING AS HIGH PRESSURE BUILDS INTO THE LOWER MISSISSIPPI VALLEY
AND NORTHERN GULF OF MEXICO.

GMZ630>632-051315-
/O.EXP.KMOB.SC.Y.0012.000000T0000Z-160205T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
614 AM CST FRI FEB 5 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS HAVE SETTLED BELOW ADVISORY CRITERIA.

$$

GMZ650-655-051500-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
614 AM CST FRI FEB 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WINDS...NORTHERLY WINDS TO 20 TO 25 KNOTS WITH A FEW GUSTS TO 
  AROUND 30 KNOTS. 

* WAVES/SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-051800-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1800Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
614 AM CST FRI FEB 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...NORTHERLY WINDS AROUND 25 KNOTS WITH A FEW GUSTS 
  AROUND 30 KNOTS. 

* WAVES/SEAS...BUILDING TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
400 
WHUS74 KMOB 051556
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
956 AM CST FRI FEB 5 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON FOR THE GULF
WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE FROM 20 TO 60
NM...

.STRONG NORTHERLY WINDS WILL GRADUALLY SUBSIDE THROUGH THIS
AFTERNOON.

GMZ670-675-051800-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-160205T1800Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
956 AM CST FRI FEB 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...NORTHERLY WINDS 20 TO 25 KNOTS WITH A FEW GUSTS AROUND 30
  KNOTS.

* WAVES/SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 2:13 PM CST, 1 hour 9 minutes earlier.

Area forecast discussion, Feb 3, 2:13 PM CST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
213 PM CST WED FEB 3 2016

.DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.

&&

.UPDATE...HAVE UPDATED TO CANCEL THE FLASH FLOOD WATCH FOR THE
REMAINING SINGLE COUNTY OF OKALOOSA. HAVE MADE ADDITIONAL ADJUSTMENTS
MAINLY TO POPS AND QPF AS THE HEAVIEST CONVECTION HAS SHIFTED EAST
OF THE AREA. /29

&&

.PREV DISCUSSION... /ISSUED 1159 AM CST WED FEB 3 2016/

DISCUSSION...SEE UPDATED INFORMATION BELOW.

UPDATE...HAVE UPDATED TO GO WITH DRY CONDITIONS OVER THE WESTERN
HALF OF THE AREA FOR THE REST OF THE DAY WHILE HIGH POPS OVER THE
EASTERN PORTION GRADUALLY TAPER OFF AS CONVECTION CONTINUES TO SLOWLY
SHIFT EASTWARD.  MADE OTHER MOSTLY MINOR ADJUSTMENTS. /29

AVIATION...
18Z ISSUANCE...A VFR CEILING NEAR 5 KFT WILL PREVAIL TODAY THEN
GRADUALLY LIFT HIGHER WITH CLEARING FOLLOWING LATER TONIGHT INTO
THURSDAY MORNING. NORTH WINDS AROUND 10 KNOTS SUBSIDE TONIGHT MAINLY
NORTH OF THE COAST...THEN INCREASE TO 10-15 KNOTS ACROSS THE AREA
THURSDAY MORNING. /29

PREV DISCUSSION... /ISSUED 916 AM CST WED FEB 3 2016/

DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.

UPDATE...HAVE UPDATED TO EXTEND THE HIGH RISK OF RIP CURRENTS
UNTIL 12Z THURSDAY BASED ON WELL DEVELOPED SWELL OUT OF THE SOUTH
COMBINED WITH AN OFFSHORE FLOW. MADE ADDITIONAL ADJUSTMENTS TO POPS
AND QPF BASED ON LATEST TRENDS...WHICH IN TURN HAS RESULTED IN THE
CANCELLATION OF THE FLASH FLOOD WATCH FOR ALL BUT OKALOOSA COUNTY.
HAVE ALSO MADE ADJUSTMENTS TO THE TEMPERATURE TREND TODAY AND
FORECAST HIGH...ALONG WITH ADJUSTMENTS TO WINDS BASED ON THE CURRENT
PROGRESSION OF THE FRONT THROUGH THE FORECAST AREA. MADE OTHER MAINLY
MINOR ADJUSTMENTS. /29

PREV DISCUSSION... /ISSUED 622 AM CST WED FEB 3 2016/

DISCUSSION...SEE UPDATED INFORMATION BELOW.

UPDATE...BREEZY SOUTHERLY FLOW CONTINUES OVER THE FAR SOUTHEAST
ZONES...EAST OF THE CONVECTIVE LINE. BUT WIND SPEEDS ARE SHY OF WIND
ADVISORY CRITERIA AND WILL LET THIS HAZARD EXPIRE. /10

MARINE...DENSE FOG IS FORECAST TO ERODE THIS MORNING WITH THE
PASSAGE OF THE PRE-FRONTAL CONVECTIVE LINE AND MAIN FRONT...SOON
THEREAFTER. THUS...WILL LET THE MARINE FOG ADVISORY EXPIRE AT 7 AM.
/10

AVIATION...
12Z ISSUANCE...CONVECTIVE LINE IS WELL EAST OF KMOB AND KBFM
TERMINALS THIS MORNING...BUT WILL IMPACT KPNS BETWEEN 03.12 AND
03.14Z WITH VSBY BEING REDUCED TO LESS THAN A 1/2SM IN +TSRA AND
POTENTIAL OF STRONG WIND GUSTS. /10

PREV DISCUSSION... /ISSUED 456 AM CST WED FEB 3 2016/

NEAR TERM /NOW THROUGH WEDNESDAY NIGHT/...SURFACE COLD FRONT WAS
ENTERING THE NORTHWEST TIER OF ZONES EARLY THIS MORNING. OUT AHEAD OF
THE FRONTAL ZONE...A LINE OF CONVECTION WAS PROGRESSING EASTWARD TO
JUST WEST OF THE I-65 CORRIDOR. RICH GULF MOISTURE IS SPREADING
NORTHWARD OFF THE GULF WITH LARGE LOW LEVEL MOISTURE TRANSPORT
VECTORS BECOMING ALIGNED PARALLEL AND TO THE EAST OF THE EASTWARD
MOVING FRONTAL BOUNDARY. LATEST DAY1 EXCESSIVE RAINFALL OUTLOOKS
PLACE AREAS EAST OF I-65 IN A SLIGHT RISK FOR RAINFALL TO EXCEED
FLASH FLOOD GUIDANCE TODAY. PWATS OVER THESE AREAS ARE PROJECTED TO BE
AROUND 1.7 INCHES...WHICH IS ROUGHLY 2 STANDARD DEVIATIONS ABOVE THE
MEAN FOR THIS TIME OF YEAR. THERE STILL IS SOME POTENTIAL FOR A FEW
SEVERE STORMS OVER THE EASTERN HALF OF THE LOCAL AREA THIS
MORNING...BUT THE OVERALL TREND IS SHIFTING TO HEAVY RAINS.
CONSIDERING THIS AND CURRENT RADAR TRENDS...A FLASH FLOOD WATCH HAS
BEEN ISSUED FOR TODAY ALONG AND SOUTHEAST OF I-65. ZONES WILL BE
UPDATED TO REFLECT THESE CHANGES. WIND ADVISORY REMAINS IN EFFECT
OVER THE EASTERN ZONES THROUGH 6 AM. DAYTIME HIGHS WILL BE
INTERESTING AS COLD POOL...MIXED DOWN FROM PRE-FRONTAL RAINS THIS
MORNING MAY ACT TO KEEP THE DAY COOLER CONSIDERING THE EVENTUAL
FRONTAL PASSAGE AS WELL. ADJUSTMENTS WILL LIKELY BE REQUIRED TO
THESE. WITH THE FRONT EAST OF THE AREA BY TONIGHT...MUCH COOLER
CONDITIONS SET UP WITH LOWS IN THE UPPER HALF OF THE 30S OVER THE
INTERIOR TO THE MID TO UPPER 40S. 10/GJM

SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...A FEW LINGERING SHOWERS
EXTREME SOUTHEAST (OKALOOSA COUNTY) VERY EARLY ON THURSDAY...THEN DRY
AND COOL FCST REMAINDER OF THURSDAY THROUGH FRIDAY NIGHT AS SFC HIGH
PRESSURE DRIFTS EAST ACROSS THE REGION. WINDS WILL SHIFT FROM
NORTHWEST TO EAST-NORTHEAST AS HIGH DRIFTS EASTWARD...SO MOISTURE RETURN
DURING THE SHORT TERM IS VERY MINIMAL. DAYTIME HIGHS IN THE 50S BOTH
THURSDAY AND FRIDAY...LOWS BOTH THURSDAY AND FRIDAY NIGHTS GENERALLY
IN THE 30S. 12/DS

LONG TERM /SATURDAY THROUGH TUESDAY/...A MODERATELY STRONG UPPER
LEVEL SYSTEM WILL MOVE EAST ACROSS THE AREA SATURDAY AND SATURDAY
EVENING...BUT WITH THE LIMITED MOISTURE RETURN ONLY AN INCREASE IN
CLOUDS AND A SLIGHT CHANCE FOR SHOWERS EXPECTED WITH THE PASSAGE OF
THIS SYSTEM. ANOTHER AREA OF HIGH PRESSURE WILL QUICKLY MOVE EAST
ACROSS THE REGION ON SUNDAY...WITH ANOTHER FAST MOVING...BUT
WEAKENING...UPPER DISTURBANCE TRAVELING EAST ACROSS THE AREA MONDAY.
AT THIS TIME IT APPEARS THAT THERE WILL BE VERY LITTLE MOISTURE TO
WORK WITH AND NO PCPN IS ANTICIPATED WITH THIS FEATURE AT THIS TIME.
DAYTIME HIGH TEMPERATURES GENERALLY REMAINING IN THE 50S THROUGH THE
PERIOD...AND NIGHTTIME LOW TEMPERATURES MAINLY IN THE 30S (EXCEPT
LOWER 40S ALONG THE IMMEDIATE COAST). 12/DS

MARINE...AREAS OF DENSE FOG OVER THE NEAR SHORE WATERS BEGINS TO
ERODE SLOWLY THROUGH THE COURSE OF THE MORNING DUE TO A FRONTAL
PASSAGE. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR
SHOWERS AND THUNDERSTORMS TODAY. OUTSIDE OF FOG NEAR THE COAST THIS
MORNING...VISIBILITY LIKELY TO LOWER TO LESS THAN A MILE WITH THE
PASSAGE OF HEAVIER...CONVECTIVE RAINS TODAY. A MODERATE TO STRONG
NORTHERLY WIND FLOW WITH BUILDING SEAS IS EXPECTED IN THE WAKE OF THE
FRONT LATE TONIGHT THROUGH FRIDAY. 10/GJM

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR ALZ265-266.

FL...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR FLZ202-204-206.

MS...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Feb 3, 5:33 AM CST, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
533 AM CST WED FEB 3 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-041200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
533 AM CST WED FEB 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

RICH GULF MOISTURE IS SPREADING NORTHWARD OFF THE GULF AHEAD OF A
SLOW EASTWARD ADVANCING COLD FRONT. LATEST EXCESSIVE RAINFALL
OUTLOOKS PLACE AREAS EAST OF INTERSTATE 65 IN A SLIGHT RISK FOR
RAINFALL TO EXCEED FLASH FLOOD GUIDANCE TODAY. THERE STILL IS SOME
POTENTIAL FOR A FEW SEVERE STORMS OVER THE EASTERN HALF OF THE LOCAL
AREA THIS MORNING...BUT THE OVERALL TREND IS SHIFTING TO HEAVY RAINS.
CONSIDERING THIS AND CURRENT RADAR TRENDS...A FLASH FLOOD WATCH HAS
BEEN ISSUED FOR TODAY ALONG AND SOUTHEAST OF INTERSTATE 65. RAINS
COULD ADD UP TO BETWEEN 2 AND 4 INCHES OVER THE WATCH AREA...WITH A
FEW LOCALIZED HIGHER AMOUNTS POSSIBLE.

THE HIGH RISK OF DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS LINGERS
INTO MID MORNING BEFORE THE RISK DIMINISHES LATE IN THE MORNING AND
INTO THE AFTERNOOON...AS A COLD FRONT MOVES EAST OF THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

OVERNIGHT LOW TEMPERATURES SINK TO FREEZING...DIPPING INTO THE UPPER
20S TO NEAR 32 FRIDAY MORNING AND LOOK TO AGAIN FALL TO FREEZING ON
SATURDAY MORNING.

NO OTHER HAZARDOUS WEATHER IS EXPECTED IN THE OUTLOOK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
TO BE REQUIRED.

GMZ630>635-650-655-670-675-041200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
533 AM CST WED FEB 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG OVER THE NEAR SHORE WATERS BEGINS TO
ERODE SLOWLY THROUGH THE COURSE OF THE MORNING DUE TO A FRONTAL
PASSAGE. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR
SHOWERS AND THUNDERSTORMS TODAY. OUTSIDE OF LINGERING...MORNING
COASTAL FOG...VISIBILITY LIKELY TO ALSO BE REDUCED TO LESS THAN A
MILE AT TIMES WITH THE PASSAGE OF HEAVIER RAINS TODAY.

SMALL CRAFT ADVISORIES WILL LIKELY BECOME REQUIRED OVER A PORTION OF
THE COASTAL WATERS BY TONIGHT DUE TO A STRENGTHENING OFFSHORE FLOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A MODERATE TO STRONG OFFSHORE WIND COMPONENT MAINTAINS ELEVATED SEAS
THURSDAY...AND ON INTO THE WEEKEND.

In the hours before

Local storm report, Feb 3, 10:47 AM CST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1047 AM CST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     FLASH FLOOD      NICEVILLE               30.52N 86.48W
02/03/2016                   OKALOOSA           FL   CO-OP OBSERVER

            OBSERVER NEAR NICEVILLE REPORTS 3.5 INCHES OF RAIN IN ONE
            HOUR RESULTED IN COONSIDERABLE FLOODING OF ROADS IN THE
            AREA

&&

RROGERS
Local storm report, Feb 3, 1:47 PM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
147 PM CST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 AM     TSTM WND DMG     5 SSW MIDTOWN MOBILE    30.62N 88.16W
02/03/2016                   MOBILE             AL   NWS STORM SURVEY

            NWS STORM SURVEY CONFIRMED THE DAMAGE LOCATED ON
            DEMETROPOLIS ROAD HEAR US HIGHWAY 90 WAS THE RESULT OF
            STRAIGHT LINE WINDS NEAR 60 MPH. THE WINDS RESULTED IN
            ROOF DAMAGE AND A BROKEN WINDOW AT THE RED CROSS BUILDING
            WITH SPORADIC FACADE DAMAGE TO THE REST OF THE BUILDING
            COMPLEX. A LARGE METAL SIGN WAS BLOWN DOWN AT THE SEAFOOD
            MARKET ACROSS THE STREET. A FEW TREES WERE UPROOTED AND
            NUMEROUS SMALL TO LARGE TREE BRANCHES WERE BLOWN DOWN.

&&

JFB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 2:16 AM CSTSpecial Weather StatementMOBClarke, Washington, Wilcox89 min
Feb 3, 3:46 AM CSTSpecial Marine WarningMOB59 min
Feb 3, 4:14 AM CSTSpecial Weather StatementMOBBaldwin, Mobile61 min
Feb 3, 4:38 AM CSTFlash Flood WatchMOBBaldwin, Butler, Conecuh, Covington, Crenshaw, Escambia10 hr
Feb 3, 4:42 AM CSTSpecial Marine WarningMOB63 min
Feb 3, 5:44 AM CSTSpecial Weather StatementMOBCovington61 min
Feb 3, 6:07 AM CSTSpecial Marine WarningMOB83 min
Feb 3, 6:14 AM CSTTornado WarningMOBCovington, Crenshaw28 min
Feb 3, 6:27 AM CSTTornado WarningMOBCovington, Crenshaw16 min
Feb 3, 6:48 AM CSTSpecial Marine WarningMOB87 min
Feb 3, 8:07 AM CSTSpecial Marine WarningMOB83 min
Feb 3, 9:20 AM CSTRiver Flood WarningMOBEscambia5 days
Feb 3, 9:22 AM CSTSpecial Marine WarningMOB53 min
Feb 3, 10:18 AM CSTSpecial Marine WarningMOB117 min
Feb 3, 2:13 PM CSTRiver Flood WarningMOBClarke, Monroe, Wilcox5 days
Feb 3, 7:39 AM CSTSpecial Weather StatementMOBOkaloosa, Santa Rosa66 min
Feb 3, 7:49 AM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa36 min
Feb 3, 8:37 AM CSTSpecial Weather StatementMOBOkaloosa38 min
Feb 3, 8:52 AM CSTAreal Flood AdvisoryMOBOkaloosa53 min
Feb 3, 9:13 AM CSTSpecial Weather StatementMOBOkaloosa32 min
Feb 3, 9:35 AM CSTRiver Flood WarningMOBOkaloosa3 days
Feb 3, 10:01 AM CSTAreal Flood AdvisoryMOBOkaloosa119 min
Feb 3, 10:28 AM CSTFlash Flood WarningMOBOkaloosa3 hr

Nearby

Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.